Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 479, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 20, 2011, 8:23 PM CDT for Howell County, Missouri. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2011, 8:23 PM CDT (01:23 UTC)
- Expired
- Aug 20, 2011, 9:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Howell County, MO
The radar
The Springfield radar (KSGF), 149 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 20, 6:04 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3537 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1079 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 9.9
The text
As transmitted, in the capitals the NWS used until 2016.
502
WUUS53 KSGF 210123
SVRSGF
MOC091-210200-
/O.NEW.KSGF.SV.W.0479.110821T0123Z-110821T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CDT SAT AUG 20 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 900 PM CDT.
* AT 819 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 6 MILES SOUTHWEST OF POMONA...OR 9 MILES
NORTHWEST OF WEST PLAINS...MOVING EAST AT 40 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE PEACE VALLEY...POMONA...WEST PLAINS AND
WHITE CHURCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3672 9206 3688 9207 3700 9166 3683 9166
3679 9166 3679 9168 3669 9168
TIME...MOT...LOC 0123Z 261DEG 37KT 3681 9195
WIND...HAIL 60MPH 1.00IN
$$
KARDELL2 follow-up statements
552
WWUS53 KSGF 210150
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
850 PM CDT SAT AUG 20 2011
MOC091-210200-
/O.CON.KSGF.SV.W.0479.000000T0000Z-110821T0200Z/
HOWELL MO-
850 PM CDT SAT AUG 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CENTRAL HOWELL COUNTY...
AT 846 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 4 MILES SOUTH OF WHITE CHURCH...OR 6
MILES NORTHEAST OF WEST PLAINS...MOVING EAST AT 35 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.
LOCATIONS IMPACTED INCLUDE PEACE VALLEY...POMONA...WEST PLAINS AND
WHITE CHURCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHWESTERN MISSOURI.
&&
LAT...LON 3671 9194 3686 9193 3695 9166 3679 9166
3679 9168 3669 9168
TIME...MOT...LOC 0150Z 269DEG 30KT 3680 9176
WIND...HAIL 60MPH 1.00IN
$$
KARDELL946
WWUS53 KSGF 210158
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
858 PM CDT SAT AUG 20 2011
MOC091-210208-
/O.EXP.KSGF.SV.W.0479.000000T0000Z-110821T0200Z/
HOWELL MO-
858 PM CDT SAT AUG 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HOWELL COUNTY WILL
EXPIRE AT 900 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHWESTERN MISSOURI.
LAT...LON 3671 9194 3686 9193 3695 9166 3679 9166
3679 9168 3669 9168
TIME...MOT...LOC 0158Z 269DEG 30KT 3680 9168
$$
KARDELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 6:34 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Aug 20, 6:34 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 634 PM CDT SAT AUG 20 2011 ...UPDATE TO AVIATION... .DISCUSSION... SHORT TERM...(TONIGHT AND SUNDAY) ACCORDING TO THE VARIOUS MESOSCALE MODELS AVAILABLE...THE BEST WINDOW OF OPPORTUNITY FOR STORMS WILL BE FROM 21Z TO 03Z WITH INITIATION AROUND THE 20Z TIME FRAME. PINPOINTING INITIATION LOCATION REMAINS TOUGHEST...AND STILL PREFER AREAS ALONG/NORTHWEST OF THE I44 CORRIDOR AND ALONG/WEST OF HIGHWAY 65 FOR INITIATION. SEVERE POTENTIAL/COVERAGE LOOKS BETTER ALONG/SOUTH OF THE HIGHWAY 60 CORRIDOR WHERE THE BETTER INSTABILITY RESIDES. TO THE NORTH...STILL CANNOT RULE OUT A FEW SEVERE STORMS...EXPECTATIONS ARE FOR A LOWER COVERAGE/RISK. PRIMARY RISKS CONTINUE TO BE DAMAGING WIND GUSTS AND LARGE HAIL. WILL NEED TO MONITOR HAIL POTENTIAL FOR SIZES LARGER THAN QUARTERS AS NAM SOUNDINGS SUGGEST PRETTY DECENT MID LEVEL LAPSE RATES. STORMS SHOULD EXIT TO THE EAST AND SOUTH DURING THE LATE EVENING HOURS WITH SOME CLEARING EXPECTED OVERNIGHT. EXPECTING NEAR PERSISTENCE LOW TEMPERATURES IN THE UPPER 60S TO LOWER 70S. SUCH VALUES WOULD SUPPORT A RISK OF PATCHY FOG GIVEN CROSS OVER TEMPERATURES IN THE UPPER 60S/LOWER 70S...ESPECIALLY IF WE CAN GET A DECENT SWATH OF RAINFALL ACROSS THE REGION. WILL REMAIN CONSERVATIVE FOR THE TIME BEING AND ALLOW AN OPPORTUNITY TO SEE JUST HOW WIDESPREAD RAINFALL CAN GET THIS AFTERNOON/EVENING. ON SUNDAY...LOOKS TO BE A QUIET DAY ACROSS THE REGION AS WEAK HIGH PRESSURE BUILDS IN THE REGION IN A BACK DOOR FASHION. A LIGHT NORTHEAST WIND AND SLIGHT CUT IN HUMIDITY IS EXPECTED WITH NEAR AVERAGE HIGHS FOR LATE AUGUST. GAGAN LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY) THE NORTHWEST FLOW WILL KEEP THE WEATHER PATTERN ACTIVE FOR THE OZARKS WITH PERIODIC CHANCES FOR SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE MIDDLE OF NEXT WEEK. THE NEXT SHORTWAVE WILL MOVE ACROSS LATE MONDAY AFTERNOON/EVENING AND SHOULD DEVELOP ANOTHER ROUND OF CONVECTION. ANOTHER VIGOROUS SHORTWAVE WILL MOVE ACROSS THE MIDWEST TUESDAY AFTERNOON INTO TUESDAY EVENING WITH ANOTHER ROUND OF SHOWERS AND STORMS ON TAP FOR THE OZARKS. THE MAIN THREAT WITH ANY STRONG STORMS WILL BE THREAT OF DAMAGING WINDS. TEMPERATURES WILL BE RATHER WARM BEING SLIGHTLY ABOVE AVERAGE FOR LATE AUGUST. BY MIDWEEK...A WEAK FRONT MOVES THROUGH AND A SURFACE HIGH WILL BUILDS IN FOR LATTER PART OF THE WEEK. THE UPPER LEVEL RIDGE OF HIGH PRESSURE WILL ALSO BUILD EAST ACROSS THE OZARKS. THIS WILL ALLOW FOR A LESS ACTIVE WEATHER PATTERN AND RAIN CHANCES WILL BE NULL FOR THE END OF THE WEEK WITH TEMPERATURES ABOUT PAR FOR THIS TIME OF YEAR. GRIFFIN && .AVIATION... FOR THE 00Z KSGF...KJLN AND KBBG TAFS...MAIN AVIATION CONCERNS WILL BE THIS EVENING AS SCATTERED THUNDERSTORMS TRACK EAST ACROSS SOUTHERN MISSOURI EARLY THIS EVENING. THIS ACTIVITY DEVELOPED EAST OF THE KJLN SITE AND WILL NOT AFFECT THIS SITE OVERNIGHT BUT THIS SCATTERED ACTIVITY MAY AFFECT THE KSGF AND KBBG SITES. THESE STORMS MAY BE STRONG TO SEVERE WITH LARGE HAIL AND STRONG AND GUSTY WINDS POSSIBLE. VISIBILITIES AND CEILINGS WILL ALSO BE REDUCED WITHIN ANY THUNDERSTORM. IF THE CLOUDS CAN CLEAR OUT OVERNIGHT FOG DEVELOPMENT WILL BE POSSIBLE. THEN LIGHT WINDS AND VFR CONDITIONS ARE EXPECTED THROUGH THE DAY ON SUNDAY. WISE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Aug 20, 1:03 PM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 103 PM CDT SAT AUG 20 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-211815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 103 PM CDT SAT AUG 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED HAIL RISK. LIMITED LIGHTNING RISK. LIMITED FLASH FLOOD RISK. ELEVATED EXTREME HEAT RISK. DISCUSSION... HEAT INDEX VALUES WILL RANGE FROM THE MIDDLE 90S TO AROUND 103 DEGREES IN AREAS ALONG AND SOUTH OF THE HIGHWAY 60 CORRIDOR... WITH HIGHEST VALUES EXPECTED ACROSS FAR SOUTHWEST MISSOURI. A COLD FRONT ENTERING THE AREA FROM THE NORTH WILL BE A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON. THUNDERSTORMS INITIATION IS PREFERRED FOR AREA ALONG AND NORTH OF THE INTERSTATE 44 CORRIDOR AND ALONG AND WEST OF THE HIGHWAY 65 CORRIDOR THIS AFTERNOON...AND THIS ACTIVITY WILL SPREAD TO THE SOUTHEAST AND ACROSS THE REMAINDER OF THE OUTLOOK AREA THIS EVENING. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE OUTLOOK AREA FROM THE MIDDLE OF THIS AFTERNOON THROUGH THE MID EVENING HOURS. THE BETTER RISK FOR SEVERE THUNDERSTORMS WILL RESIDE ALONG AND SOUTH OF THE HIGHWAY 60 CORRIDOR WHERE THE GREATEST INSTABILITY WILL BE LOCATED. THE PRIMARY SEVERE WEATHER RISKS ARE DAMAGING WIND GUSTS AND LARGE HAIL. DUE TO RECENT HEAVY RAINFALL ACROSS CENTRAL MISSOURI AND THE EASTERN OZARKS...THERE IS A LIMITED RISK FOR FLASH FLOODING ALONG AND EAST OF A LINE FROM OSCEOLA TO WEST PLAINS. THUNDERSTORMS SHOULD EXIT SOUTHERN AND SOUTH CENTRAL MISSOURI LATE THIS EVENING INTO OVERNIGHT TONIGHT AS A COLD FRONT MOVES THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ADDITIONAL THUNDERSTORM CHANCES WILL BE POSSIBLE FROM SUNDAY INTO NEXT WEEK AS SEVERAL UPPER LEVEL DISTURBANCES PUSH THROUGH THE REGION. HEAT INDEX VALUES FROM THE MID 90S TO AROUND 100 DEGREES ARE EXPECTED ACROSS EXTREME SOUTHEAST KANSAS AND MUCH OF THE MISSOURI OZARKS EACH AFTERNOON FROM SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED IN AREAS ROUGHLY ALONG AND NORTHWEST OF THE INTERSTATE 44 CORRIDOR AND ALONG AND WEST OF THE HIGHWAY 65 CORRIDOR THIS AFTERNOON. SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE EASTERN OZARKS AND SOUTH CENTRAL MISSOURI THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Aug 20, 7:24 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 PM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND GST FORSYTH 36.68N 93.12W
08/20/2011 E50 MPH TANEY MO LAW ENFORCEMENT
ESTIMATED 40-50 MPH WINDS AND PEA HAIL
&&
GAEDELocal storm report, Aug 20, 7:32 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
732 PM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND GST KISSEE MILLS 36.68N 93.05W
08/20/2011 E70 MPH TANEY MO FIRE DEPT/RESCUE
&&
GAEDELocal storm report, Aug 20, 7:55 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
755 PM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG HOLLISTER 36.62N 93.22W
08/20/2011 TANEY MO EMERGENCY MNGR
POWER POLE DOWN
&&
GAEDELocal storm report, Aug 20, 7:56 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
756 PM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG FORSYTH 36.68N 93.12W
08/20/2011 TANEY MO EMERGENCY MNGR
TREES DOWN JUST EAST OF FORSYTH
&&
GAEDESpecial weather statement, Aug 20, 7:59 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
759 PM CDT SAT AUG 20 2011
MOZ105-210145-
OZARK MO-
759 PM CDT SAT AUG 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR OZARK COUNTY UNTIL 845 PM CDT...
AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROCKBRIDGE TO 3
MILES EAST OF PONTIAC...MOVING EAST AT 25 MPH. WINDS AROUND 50 MPH
ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE BAKERSFIELD...BRIXEY...DORA...
GAINESVILLE...HARDENVILLE...ISABELLA...NOBLE...PONTIAC...
ROCKBRIDGE...SUNDOWN...SYCAMORE...TECUMSEH...THEODOSIA...
THORNFIELD...UDALL...WASOLA...WILLHOIT AND ZANONI.
PEOPLE IN OZARK COUNTY...INCLUDING GAINESVILLE AND BAKERSFIELD...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHWESTERN MISSOURI.
LAT...LON 3650 9276 3681 9264 3679 9211 3654 9212
3649 9213
TIME...MOT...LOC 0100Z 276DEG 21KT 3677 9238 3650 9251
KARDELLSpecial weather statement, Aug 20, 8:15 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
815 PM CDT SAT AUG 20 2011
MOZ097-210145-
HOWELL MO-
815 PM CDT SAT AUG 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOWELL COUNTY UNTIL 845
PM CDT...
AT 814 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SILOAM SPRINGS...OR 15 MILES WEST OF WEST
PLAINS...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BRANDSVILLE...PEACE VALLEY...POMONA...
POTTERSVILLE...SILOAM SPRINGS...WEST PLAINS AND WHITE CHURCH.
PEOPLE IN CENTRAL HOWELL COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHWESTERN MISSOURI.
LAT...LON 3671 9211 3679 9211 3680 9210 3689 9210
3699 9166 3679 9166 3679 9168 3663 9168
TIME...MOT...LOC 0116Z 265DEG 27KT 3680 9208
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 7:11 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 49 min |
| Aug 20, 7:16 PM CDT | Special Weather Statement | SGF | Stone | 29 min |
| Aug 20, 7:59 PM CDT | Special Weather Statement | SGF | Ozark | 46 min |
| Aug 20, 8:15 PM CDT | Special Weather Statement | SGF | Howell | 30 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.